# SDR CA061124002

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Buss Bar
- Part number: 697070212
- Condition: Shorted
- Location: Nr 1 Prop
- Component: Propeller Assy, R408
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) NO.1 ENGINE SHUTDOWN DURING FLIGHT DUE PEC FAIL CAUTION LIGHT AND PROP SPEED AT 1060 RPM. FAULT CODES LH CH A/B 160 AND 162. MAYDAY CALLED AND A NORMAL LANDING PERFORMED. PAX DEBRIEFED DURING TAXING AND AFTER PARKING. MAINTENANCE DISPATCHED TO TROUBLE SHOOT. NOTE PROP ASSY ONLY INSTALLED LAST WEEK. TECHNICIAN FOUND PROP HEATER BUSBAR ASSEMBLY CHAFED BY NO.1 PROP MPU BRACKET. BUSBAR REPLACED AND BUSBAR/PICK-UP CLEARANCE CHECKED OK. ENGINE RUN, PROP RPM AND PROP DE-ICE CHECKED OK. (TC# 20061124002)
